Kottwitz-Rapoport conjecture on unions of affine Deligne-Lusztig varieties

Xuhua He University of Maryland

Arithmetic Geometry and Commutative Algebra mathscidoc:1803.07004

Ann. Sci. Ecole Norm. Sup., 49, 1125-1141, 2016
In this paper, we prove a conjecture of Kottwitz and Rapoport on a union of (generalized) affine Deligne-Lusztig varieties $X(\mu, b)_J$ for a $p$-adic group $G$ and its parahoric subgroup $P_J$. We show that $X(\mu, b)_J \neq \emptyset$ if and only if the group-theoretic version of Mazur's inequality is satisfied. In the process, we obtain a generalization of Grothendieck's conjecture on the closure relation of $\s$-conjugacy classes of a twisted loop group.
Shimura varieties, affine Deligne-Lusztig varieties, Newton strata
[ Download ] [ 2018-03-21 23:38:21 uploaded by xuhuahe ] [ 136 downloads ] [ 0 comments ]
@inproceedings{xuhua2016kottwitz-rapoport,
  title={Kottwitz-Rapoport conjecture on unions of affine Deligne-Lusztig varieties},
  author={Xuhua He},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180321233821992833990},
  booktitle={Ann. Sci. Ecole Norm. Sup.},
  volume={49},
  pages={1125-1141},
  year={2016},
}
Xuhua He. Kottwitz-Rapoport conjecture on unions of affine Deligne-Lusztig varieties. 2016. Vol. 49. In Ann. Sci. Ecole Norm. Sup.. pp.1125-1141. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180321233821992833990.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved